# SDR UIEA2019120405995

- Difficulty date: December 4, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 90,018 hours, 17,225 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "HI FLOW INHIBIT".( RECYCLED PACK CONTROL SWITCH, AND "HI FLOW INHIBIT" STATUS MSG ERASED AS PER FIM 21-51 TASK 875. )
